# SDR HNAA202103100009

- Difficulty date: March 9, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,687 hours, 44,329 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND MULTIPLE V BAND CLAMPS IN LH PYLON AROUND PRECOOLER AND MULTIPLE CLAMPS IN LH PACK AREA TO BE LOOSE. RE TORQUED CLAMPS IRW E145 AMM 20-10-01. OPS CHECK IRW E145 AMM 36-00-00. NO LEAKS OR MESSAGES. OPS CHECK GOOD.
